# SDR FDEA202111243052

- Difficulty date: November 24, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: AGA70097
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO - R/H SIDE - SHEAR TIE HAS CORROSION AT STA 1902 BETWEEN LONGERON 42 & 43 REMOVED, FABRICATED AND INSTALLED SHEAR TIE (P/N: AGA7009-7) AT STA 1902 BTWN L-42   AND L-43 RHS REF, DOUGLAS DWG AGA7009 AND MD11 SRM 51-31-01-0G.
